MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba SENSIGHT; Stimulator, Electrical, Implanted, For Parkinsonian Tremor

Medtronic Puerto Rico Villalba SENSIGHT; Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Model Number B3300542M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had surgery in april and there was a complication during surgery, an intracranial hemorrhage so patient was in rehab for 3 months so the process has been very challenging, they are just getting started learning about the equipment. additional information received from hcp confirming intracranial hemorrhage was related to implant of bilateral intracranial dbs leads for treatment of parkinson's disease including icu stay to determine if from mer microelectrode or macro.Implant surgery occurred on (b)(6) 2026.Supportive care was given to address this, patient is reported to be improving.
 
Additional Manufacturer Narrative
Continuation of d10: product id b3300542m lot# serial#(b)(6) implanted: (b)(6) 2026 explanted: product type lead medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SENSIGHT
Common Device Name
Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50841902
Report Number2649622-2026-27887
Device Sequence Number18709644
Product Code MHY
UDI-Device Identifier00763000426408
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberB3300542M
Device Catalogue NumberB3300542M
Device Lot NumberVA35TB2V06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age67 YR
Patient SexMale